# SDR DLM88030760

- Difficulty date: August 17, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 34,545 hours, 26,991 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 1049491
- Condition: Burned
- Location: Static Port
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING 26000 THE FLT/ATT NOTIFIED COCKPIT THAT THEIR WAS AN ELECTRICAL ODOR IN THE AREA OF SEAT 22A.  FOLLOWED POM. RETURNED TO CVG. ODOR CONTINUED FOR 15 MINS. NEVER REACHED FWD CABIN OR COCKPIT. NO SMOKE.   TROUBLESHOT FOUND LEFT STATIC PORT HEATER INOPERATIVE AND BURN DAMAGED. REPLACED SAME.
